# SDR FPI2010F00000

- Difficulty date: March 25, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N30326
- Make and model: Cessna 210L
- Aircraft serial: 21059914
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable Assy
- Part number: 505530401
- Condition: Broken
- Location: Landing Gear
- Component: Service Kit, Cessna
- Component part number: SK210174
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MFG SERVICE KIT: PN SK210-174.  CABLE ASSY CABLE BROKEN AT SWEDGE END EYELET AT THREADED END.
